Extensions of Symmetric Singular Second-Order Dynamic Operators on Time Scales

Allakhverdiev B.

FILOMAT, vol.30, no.6, pp.1475-1484, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1606475a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1475-1484


A space of boundary values is constructed for minimal symmetric singular second-order dynamic operators on semi-infinite and infinite time scales in limit-point and limit-circle cases. A description of all maximal dissipative, maximal accumulative, selfadjoint, and other extensions of such symmetric operators is given in terms of boundary conditions.